An Integrable System of Partial Differential Equations on the Special Linear Group

Peter Vassiliou

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)83-93
    Number of pages11
    JournalThe ANZIAM Journal
    Volume44
    Publication statusPublished - 2002

    Cite this

    @article{4482f3fe514547ebb4967e3009356789,
    title = "An Integrable System of Partial Differential Equations on the Special Linear Group",
    author = "Peter Vassiliou",
    year = "2002",
    language = "English",
    volume = "44",
    pages = "83--93",
    journal = "ANZIAM Journal",
    issn = "1446-1811",
    publisher = "Cambridge University Press",

    }

    An Integrable System of Partial Differential Equations on the Special Linear Group. / Vassiliou, Peter.

    In: The ANZIAM Journal, Vol. 44, 2002, p. 83-93.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - An Integrable System of Partial Differential Equations on the Special Linear Group

    AU - Vassiliou, Peter

    PY - 2002

    Y1 - 2002

    M3 - Article

    VL - 44

    SP - 83

    EP - 93

    JO - ANZIAM Journal

    JF - ANZIAM Journal

    SN - 1446-1811

    ER -